| Model Number |
TRUETRACK |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.(b)(4).
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from meter to meter comparison of test resulted reported using truetrack meter of 66 mg/dl and the test result reported using another device of 108 mg/dl.Also, the customer stated the reading obtained on (b)(6) 2017 at 10:13 pm of 125 mg/dl fasting was lower compared to her other meter which tested 166 mg/dl.The customer stated she knows the reading should have been higher than 125 mg/dl as she had something that should have raised her blood sugar higher.The customer's expected fasting blood glucose test result range is 93 - 108 mg/dl.The customer feels well and did not report any symptoms related to low blood glucose.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is not stored according to specification as customer stated she has some strips stored in the meter's case and not in the original container.The test strip lot manufacturer's expiration date is 03/15/2019 and open vial date is (b)(6) 2017.The customer stated she currently takes glipizide once a day for her diabetes management.The customer stated she has not had any recent changes in diet, exercise, or medications.The meter memory was reviewed for previous test result history: (b)(6).
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage.(b)(4).
Event or Problem Description